Ask a doctor

Botox Applied 1 Month Ago Can Still Start to Cause Side Reactions?

I had my first application about 1 month ago (between my eyebrows). Now im starting to feel some weird sensations in my face like anestesy in some parts below my eyes... what do i do?

Doctor Answers (4)

Botulinum Toxin (Botox and Dysport) injections and long term side effects

+1

It is highly unlikely that your Botulinum Toxin (Botox and Dysport) injection will cause any new side effects one month after injection other than those side effects secondary to relaxation of the injected muscles


Chicago Plastic Surgeon
5.0 out of 5 stars 48 reviews

Anesthesia after Botox

+1

A month after Botox and now youa re experiencing numbness?  It sounds like it is unrelated.  Botox jsut paralyzes the muscles and should not cause numbness.  See your doctor for an evaluation.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 18 reviews

Botox for glabella forehead

+1

I have not heard of delayed reactions to Botox as you describe. You might be able to get answers by seeing a neurologist who can do nerve conduction tests to determine if there is some pathway blocking in different regions than normal from the Botox.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 32 reviews

You might also like...

Botox side-effects?

+1

Botox injection in the brows should not cause anesthesia below the eyes. This does not make anatomic sense.

Peter T. Truong, MD
Fresno Oculoplastic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.